# SDR FDEA2019101422616

- Difficulty date: October 12, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 72,863 hours, 26,340 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALKAROUND, FOUND L1 DOOR SLIDE EMERGENCY LAMP ON EXTERIOR WAS INOPERATIVE.  RELAMPED TWICE WITH NO HELP.  REMOVED L1 DOOR SLIDE EMERGENCY LIGHT ASSY  IAW AMM 33-51-06-2-1. INSPECTED LIGHT ASSY, WIRES AND TERMINALS FOR ANY DEFECTS. FOUND CENTER TEMINAL ON THE LIGHT ASSY NEEDED CLEANING,  THE BULB WAS NOT MAKING PROPER CONTACT WITH TERMINAL.  CLEANED THE TERMINAL. INSTALLED THE LIGHT ASSY AND PERFORMED AN EMERGENCY LIGHT TEST SEVERAL TIMES IAW AMM 33-51-06-2-1, OPS CHECKED NORMAL.
